# SDR DXTA2023121310321

- Difficulty date: December 13, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N831QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000075
- Aircraft time: 1,224 hours, 745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DO NOT ILLUMINATE DURING POWER ON CHECK PER AOM 2.12.2.1. R & R BATTERY PACKS.
